MAUDE Adverse Event Report: AVANOS - IRVINE HOMEPUMP C-SERIES, 100 ML, 2 ML/HR (CONTAINS DEHP); ELASTOMERIC LFR

AVANOS - IRVINE HOMEPUMP C-SERIES, 100 ML, 2 ML/HR (CONTAINS DEHP); ELASTOMERIC LFR
Model Number C100020
Medical Device Problem Code Excess Flow or Over-Infusion (1311)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The actual complaint product was not returned for evaluation.Root cause could not be determined.A review of the device history record is not possible as no lot number was provided.Avanos medical inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical inc.Product is defective or caused serious injury.
 
Event or Problem Description
Avanos medical inc.Received a single report that referenced two different incidences, which were associated with separate units, involving the same patient.This is the first of two reports.Refer to 2026095-2020-00061 for the second report.Fill volume: 95ml, flow rate: 2ml/hr, procedure: 5fu, cathplace: unknown, infusion start time: unknown, infusion stop time: unknown.It was reported that the pump of 5fu ran empty after a day instead of the expected 48 hours.The patient has alleged she keeps the pump in a safe spot next to her at night and does not sleep on it.There was no injury to the patient.
 
Additional Manufacturer Narrative
The device history record for lot 0203018613 was reviewed and the product was produced according to product specifications.All information reasonably known as of 21 may 2020 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical inc.Avanos medical inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical inc.Product is defective or caused serious injury.
 
Event or Problem Description
Per additional information received from the pharmacist on 8 may 2020, the pump was actually not empty, and that the patient had not reported the incident correctly to the pharmacist originally.Per additional information received from the pharmacist on 12 may 2020, the pharmacist still confirms that there were two fast flow incidents.

Brand Name
HOMEPUMP C-SERIES, 100 ML, 2 ML/HR (CONTAINS DEHP)
Common Device Name
ELASTOMERIC LFR
Manufacturer (Section D)
AVANOS - IRVINE
43 discovery
suite 100
irvine CA 92618
MDR Report Key9988951
Report Number2026095-2020-00060
Device Sequence Number11736464
Product Code MEB
UDI-Device Identifier10680651135619
UDI-Public10680651135619
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
K052117
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/22/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date01/01/2021
Device Model NumberC100020
Device Catalogue NumberN/A
Device Lot Number0203018613
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 04/10/2020
Supplement Date Received by Manufacturer05/08/2020
Initial Report FDA Received Date04/22/2020
Supplement Report FDA Received Date05/22/2020
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
5FU